- F. D. M. Bezerra, L. A.Santos, Fractional powers approach of operators for abstract evolution equations of third order in time, J. Differential Equations, 269 (7) (2020), 5661-5679.
- M. de Souza, U. B. Severo, T. Luiz do Rêgo, Nodal solutions for fractional elliptic equations involving exponential critical growth, Math. Methods Appl. Sci, 43 (6) (2020), 3650-3672.
- D. P. dos Santos, Critical Hardy-Littlewood inequality formultilinear forms, Rend. Circ. Mat. Palermo (Testo Stampato), 69 (2020), 369-380.
- D. Pellegrino, D. Serrano-Rodríguez, J. Silva, On unimodular multilinear forms with small norms on sequence spaces, Linear Algebra Appl., 595 (2020), 24-32.
- D. Diniz, V. V. Fávaro, D. Pellegrino, A. Raposo Jr., Spaceability of the sets of surjective and injective operators between sequence spaces, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, 114 (194), (2020).
F. C. Cruz Jr., E. A. Lima Jr., M. S. Santos, Rigidity and nonexistence results for r-trapped submanifold in GRW spacetimes, J. Geom. Anal., to appear.
- T. Luiz do Rêgo, M. de Souza, U. B. Severo,On solutions for a class of fractional Kirchhoff-type problems with Trudinger-Moser nonlinearity, Commun. Contemp. Math., to appear.
- D. Pellegrino, A. Raposo Jr., Pointwise lineability in sequence spaces, Indagationes Mathematicae, to appear.